# SDR SWAA2022030417792

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 43,754 hours, 25,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR DOUBLER BROKEN OUT / REMOVED & REPLACED DOUBLER; SHIM & RUB PLATE IAW SRM 51-40-02
